# SDR AMTA200401312

- Difficulty date: October 25, 2004
- Submitted: November 19, 2004
- Operation: Air carrier
- Aircraft: N517AT
- Make and model: Boeing 757-23N
- Aircraft serial: 27973
- Engine: Rroyce RB211535E4
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Loose
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EGRESS TRACK HAS LIGHTS INOPERATIVE BETWEEN SEATS 28 DEF AND 30 DEF.  CONNECTED LOOSE WIRE.  OPS CHECK NORMAL.  OK FOR SERVICE.
